Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the correct dosage of insulin to be taken?

Dear Doctor Please let me know the following, 1) Please let me know how much ml insulin Human Mixtard I must take in the place of Glucored Forte e tabs, Januvia 100 and Vogilobose 0.2. As long as I took this tablets may average sugar on fasting was 180 but now since I am taking insulin it is 250 to 280 and after 2 hours it is 345. 2) In the first place I changed the tablets to insulin injection is because of I have numbness under my feet near the toes area and of late the toes are also now becoming hard. So I thought that changing into Insulin injection will improve my feet condition ( many years ago it started in only one feet and Doctor said keep taking these medicine you will be allright but it is still worse.) 3) I am now given one more table Gabapentin & Mecobalin tablet. is it ok YOurs sincerely Jeyaraj Marc email id jeyarajin@yahoo,com
Fri, 2 May 2014
Report Abuse
Question is related to
Drug/Medication
Diabetologist 's  Response
Hi, I had gone through your query and understood your concerns.

Sir, The blood sugar values you have mentioned are higher to normal. If this is the condition in more than 2-3 situations, then you may need to raise the insulin dosage after discussing with your treating doctor and under his guidance.

Regarding feet, first thing to be done is keeping blood sugar under control. Coming to third query, Yes Gabapentin and mecobalamin tablet helps in the problems of feet.

Hope this guides you. For any other queries you can write to us. we will be happy to help you. Thank you.
Dr Phanindra Dulipala
Diabetologist.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am 36 yrs 188cm wt 87.5 kg male and having diabetis for ten years doctor was priscribed tab seven years ago iam using lantus insulin at night 20...

Recent questions on  Insulin

doctor1 MD

It begin on march 17,2014 when I was in the hospital was giv1ig a insulin shot I started itchy red strips 50mg BEN .Later i had supper.The itchy...

doctor1 MD

hello, i havbeen married since three years n been trying for a baby.i hav pcos so i started takng insulin injctions n i took for 2cycles buh result...

doctor1 MD

I have Diabeties type II since last 10 Years, age around 59 Yrs & I take Galvus met 50/850mg two tablets per day with 16 units of Insulin and 1...

doctor1 MD

I am 50 years old and I am a pataint of type 2 diebaties since last 20 years. now a days I am facing gynecomestia kindly advice me. what can I do....

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

Hi Doctor my wife is 25 weeks pregnant. We recently got RBS GCT Test on empty stomach with 50mg glucose[1 hour after] for her. results are a...

doctor1 MD

Getting high Blood Urine checks +++ fasting this morning. Positive all day yesterday. This has happened a couple of times in past 6 moths then...